# SDR SWAA2024082610958

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-420955<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #146A7901; SHEET 66; REV ?A?.;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #146A7901; SHEET 66; REV ?A?.
